RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 1, Pages 31–35 (Mi mz481)  

On $p$-Reducibility of Computable Numerations

A. N. Degtev

Tyumen State University

Abstract: It is proved that if $\nu_1$ and $\nu_2$ are two computable numerations of a certain family of recursively enumerable sets such that $\nu_2<_p\nu_1$ and $\nu_1$ is not a $p$-principal numeration, then there exists a computable numeration $\nu_0$ p-incomparable with $\nu_1$ such that $\nu_2<_p\nu_0$. This yields the description of injective objects and the absence of numerated sets projective in the category $K_p$ conforming to $p$-reducibility of computable numeration.

DOI: https://doi.org/10.4213/mzm481

Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:1, 28–31

Bibliographic databases:

UDC: 517.11
Received: 25.05.1999
Revised: 03.03.2000

Citation: A. N. Degtev, “On $p$-Reducibility of Computable Numerations”, Mat. Zametki, 69:1 (2001), 31–35; Math. Notes, 69:1 (2001), 28–31

Citation in format AMSBIB
\Bibitem{Deg01}
\by A.~N.~Degtev
\paper On $p$-Reducibility of Computable Numerations
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 1
\pages 31--35
\mathnet{http://mi.mathnet.ru/mz481}
\crossref{https://doi.org/10.4213/mzm481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830980}
\zmath{https://zbmath.org/?q=an:1032.03038}
\elib{http://elibrary.ru/item.asp?id=5021775}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 1
\pages 28--31
\crossref{https://doi.org/10.1023/A:1002835210702}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168619500003}


Linking options:
  • http://mi.mathnet.ru/eng/mz481
  • https://doi.org/10.4213/mzm481
  • http://mi.mathnet.ru/eng/mz/v69/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:126
    Full text:26
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019